Couldn't find what you looking for?

TRY OUR SEARCH!

I was expecting my periods which are very regular a week ago but its now 8 days and i have not received my periods. i did a pregnancy test 4 days after the day i was expecting which turned out negative. I repeated it again the following day and the results were the same ie -ve. i had sex 4days after the last day of my last periods. I used protection ie a condom which burst. I went ahead and used an emergency contraceptive, postinor 2 as stipulated on the the label. could i be pregnant? just to add i had used the drug a few weeks earlier for yet another emergency. Am so scared. i do not want to be pregnant....not now. to add again a week before my expected day, my breast were very sensitive and the nipples painful to a touch. This has however ceased but not completely. anyone out there with an answer?

Loading...

Emergency contraception is not meant to be used that often and each time you use it it is less and less effective. However, I think this time you are fine. Pregnancy tests are over 99% accurate on the first day of your missed period- You could be late because of the emerg contracpetion (it is a huge dose of hormones and will mess with your cycle and give you "symptoms" that one could relate to pregnancy)) or even just stress. At any rate you should see a doc for a blood test and so you can get on regular birth control pill. Its is MUCH easier on your body, is over 99% effective against pregnany when taken daily, even when used alone... Good luck and take care
Reply

Loading...

Well, since pregnancy tests are really accurate as they react to the presence of hCG, I agree that your missed period and negative pregnancy test is unlikely to indicate a pregnancy. Do you know what CAN really mess your cycle up though? That's right, the use of the morning after pill. You'll usually be told that your period is likely to be about a week late, but to see a doctor if you have not had a period after three to four weeks after you have taken the morning after pill. I think taking it several times in a row may throw your cycle off even more.

Reply

Loading...